# SDR AALA20170203008

- Difficulty date: February 3, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 49,311 hours, 20,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A54103
- Condition: Cracked
- Location: Bs 285-294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR SUPPORT BS 285 - 294 AT BL 0. REPAIRED THE FLOOR SUPPORT IAW 51-00-05-1 AND DRAWING 141A5410.
